# SDR UALA2010081202948

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 61,846 hours, 11,482 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: S343T00342
- Condition: Leaking
- Location: Left Jettison
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE, FOUND FUEL DISCHARGE FROM LT FUEL JETTISON MAST.  LT FUEL JETTISON SYS, REF MEL, CLOSED AND SAFETY CLOSE VALVE. DID TEST REF MEL WITH PUMPS AND NO FUEL CAME OUT. WHEN FUELER STARTED FUELING SMALL AMOUNT OF FUEL STARTED COMING OUT OF LT JETTISON MAST. REPLACED LT WING JETTISON VALVE.  OPS NORMAL.
